Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Potentials of positive mass. II


Author: Griffith C. Evans
Journal: Trans. Amer. Math. Soc. 38 (1935), 201-236
MSC: Primary 31B15; Secondary 31A15, 31C15
DOI: https://doi.org/10.1090/S0002-9947-1935-1501809-8
MathSciNet review: 1501809
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31B15, 31A15, 31C15

Retrieve articles in all journals with MSC: 31B15, 31A15, 31C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501809-8
Article copyright: © Copyright 1935 American Mathematical Society